MathSciNet Relay Station
MathSciNet bibliographic data
MR2102311 35Q35 (35P15 76B03 76B47)
Kim, Namkwon Eigenvalues associated with the vortex patch in 2-D Euler equations. Math. Ann. 330 (2004), no. 4, 747–758.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement